# SDR ASAA0996580

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50104
- Part serial: 001229
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LWR T/E IS CHAFED.  REPAIRED RIGHT WING NR 8 SLAT LWR T/E.
